# SDR 96ZZZX837

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8049H
- Make and model: Beech B200
- Aircraft serial: BB1395
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6900026
- Condition: Failed
- Location: Cabin Lt Nr 5
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN FLUORESCENT LIGHTS WERE TURNED ON FOR AN OPERATIONAL CHECK DURING A POST-FLIGHT INSPECTION.  THE LIGHTS CAME ON, BLINKED SEVERAL TIMES, AND THE CIRCUIT BREAKER TRIPPED.  SMOKE WAS NOTED AT THE REAR OF THE CABIN.  POWER WAS IMMEDIATELY REMOVED FROM THE ACFT AND PROBLEM WAS TRACED TO FLUORESCENT LIGHT ASSY AT THE NR 5 LT PASSENGER WINDOW.  POWER SUPPLY WAS FOUND BURNED AND WINDOW TRIM BURNED NEXT TO POWER SUPPLY.  THE REPLACEMENT PART SUPERSEDED TO P/N 6900080.  INSTALLED NEW LIGHT ASSY.  NO FURTHER DEFECTS NOTED.
